MAUDE Adverse Event Report: ASPEN SURGICAL PRODUCTS, INC. STORK PLASTIBELL CIRCUMCISION DEVICE 1.1 CM SIZE; CIRCUMCISION BELL

ASPEN SURGICAL PRODUCTS, INC. STORK PLASTIBELL CIRCUMCISION DEVICE 1.1 CM SIZE; CIRCUMCISION BELL
Model Number 9211
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 06/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Complainant alleges "device used during circumcision.Patient was discharged home.Subsequently presented to the emergency department with post-procedure bleeding.Initial evaluation noted a laceration to the glans penis distal to the plastibell device; observation was recommended.Later during hospitalization, concern arose that the device had migrated distally, potentially compromising blood flow.The patient was taken to the operating room for device removal.Intraoperatively, bleeding and worsening hematoma were noted.Patient was discharged home without further known complications.".
 
Additional Manufacturer Narrative
The device is not available for evaluation.The part number is either 9211 or 9231, which are both the same device just packaged in different quantities, and we chose to report on 9211 as that has higher sales and is more likely correct.No lot number or pictures were provided, and no contact information was provided so that we could reach out for more information.Based on all this, no investigation is possible and the root cause cannot be determined.It is possible that this may have been caused by an improper selection of the bell size.Multiple sizes are offered, with 1.1 cm being the smallest.If a too-small bell is used, it exerts pressure on the sides of the glans and can cause local necrotic changes and periurethral edema.This should be considered the final report.If any additional relevant information is identified, it will be submitted in a supplemental report.

Brand Name
STORK PLASTIBELL CIRCUMCISION DEVICE 1.1 CM SIZE
Common Device Name
CIRCUMCISION BELL
Manufacturer (Section D)
ASPEN SURGICAL PRODUCTS, INC.
6945 southbelt dr se
caledonia MI 49316
Manufacturer Contact
terry hall
6945 southbelt dr se
caledonia, MI 49316
6166987100
MDR Report Key23009006
Report Number3002750084-2025-00045
Device Sequence Number13389138
Product Code FHG
UDI-Device Identifier00840113231546
UDI-Public00840113231546
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9211
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Initial Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age2 DA
Patient SexMale
Patient Weight3 KG
Patient EthnicityNon Hispanic
Patient RaceWhite